# SDR UPS98227017

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY F/C OK (P/N 10-0067-9), (S/N 14867) ON, (S/N 32U) OFF.
